# SDR DALA2020080602727

- Difficulty date: August 5, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 52,796 hours, 27,405 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON PASSENGER CREW DOOR FRAME 20 LH DOOR STOP FITTING NR 7 FASTENER HOLE 1.  PERFORMED A REPAIR ON FRAME 20, LT DOOR STOP FITTING IAW PRI 587242-14AD.
